# SDR DALA13004371801

- Difficulty date: January 23, 2013
- Submitted: January 25, 2013
- Operation: Air carrier
- Aircraft: N825MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29703
- Aircraft time: 49,086 hours, 11,265 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMGENCY LIGHT BATTERY PACK FAILED TEST IAW CHECK 74.   R & R BATTERY PACK M1208 IAW AMM 33-51-07,  OPS OK.
